# SDR UIEA2018070901393

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SHEAR TIE AT STA 566 (BILGE) BETWEEN S39L AND S39R HAS CORROSION. REMOVED AND REPLACED SHEAR TIE AT STA 566 BETWEEN S39L AND S39R PER SRM 51-40-05-06-0.
